# SDR P5CA0601453

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,426 hours, 19,493 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: False Indication
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NACELLE ANTI-ICE VALVE OPEN LIGHT OFF INTERMITTENTLY.  CONFIRMED INDICATION PROBLEM, VALVE OPERATING PROPERLY.  DEFERRED PER MEL 30-04-02.
